A note on the Diophantine equation $x^{2}+q^{m}=y^{3}$

Volume 146 / 2011

Hui Lin Zhu Acta Arithmetica 146 (2011), 195-202 MSC: Primary 11D61; Secondary 11D41. DOI: 10.4064/aa146-2-6

Authors

  • Hui Lin ZhuSchool of Mathematics
    Shandong University
    250100 Jinan, P.R. China
    and
    School of Mathematical Sciences
    Xiamen University
    361005 Xiamen, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image